# SDR SWAA2023061449910

- Difficulty date: May 18, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT 1 EA.FASTENER HOLE UNDER FLIGHT DECK FLOOR WEB AT RBL 3.6' OF BEAM UPPER CHORD BETWEEN STA 250 - STA 260. (MARKED). CRACK FOUND AT 1 EA.FASTENER HOLE UNDER FLIGHT DECK FLOOR WEB AT RBL 3.6&#34; OF BEAM UPPER CHORD BETWEEN STA 250 - STA 260. (MARKED).<[01] C/W EA: 23-153-01736.;[02] VERIFIED STEP 1;[03] VERIFIED ALL STEPS COMPLETED.
